# SDR GTIA030971

- Difficulty date: October 31, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND THREE DENTS AT FS 218.5, 218 AND 222 AT LONGERON 19L.  THESE DENTS ARE WITHIN ONE INCH OF STRUCTURE AND REQUIRE REPAIR.  CUT OUT DAMAGED AREA OF SKIN.  FABRICATED SKIN, DOUBLER AND FINGER.  INSTALLED REPAIR.  (M)
